Home Videos Photos

Chyna Had A Bad Reaction To Benadryl?

| Filed under: ChynaSad Sad

chynawenn17171001.jpg

Um, what?

This morning, it was reported that former wrestler Chyna was rushed to the hospital for alleged alcohol poisoning. However, her manager, Sato, has come forward to clarify her client's diagnosis and provide an update on her progress.

Thankfully, Chyna is feeling much better, but her admittance this morning to UCLA Medical Center was actually due to a bad reaction to Benadryl. Though he would decline specifying how much she took, her manager did say her "hands were shaking after taking the medication", which prompted an ambulance being called.

And her prognosis is good! She's able to "talk" and "walk" and is feeling "fine." Her manager promised to release more information when she is discharged from the hospital.

As long as she is healthy and resting, that's all that matters.

Feel better BB!

[Image via WENN.]

Tags: , ,

Email this  »
MTV Reality Stars Who Died Too Soon
Celebrities Who've Publicly Called Out Their Significant Others For Cheating!
Amber Rose And Wiz Khalifa: Before Their Romance Went Up In Smoke!
The 24 Most Heartbreaking TV Deaths From Last Season
Joan Rivers' Best Quotes & One-Liners
Joan Rivers' Style Through The Years: An Homage To Fashion's Most Colorful Critic

18 comments to “Chyna Had A Bad Reaction To Benadryl?”



  1. 1

    "Benedryl" is whack… #LiesLiesLies!



  2. 2

    i took benadryl once after being stung by one of those poisonous fuzzy caterpillars (asps, as we say down here in the south) and i got the shaking and lock jaw… so it's possible to have a bad reaction to benadryl. not everyone's a damn dirty liar, perez.



  3. 3

    Omg! I haven't heard about Chyna in years! Stay strong girl.



  4. 4

    Re: alejpanda – Your reaction to the Benadryl was probably not to the Benadryl but to the caterpillar bite. By the way, nobody in the South I'm from calls a caterpillar an asp…I am from the Deep South too. That is probably a local expression and certainly NOT South-wide.

    Allergies to Benadryl are rare…some say not even possible. I would tend to agree. If there's a bad reaction, it's more likely the dyes used in the capsules or some other additive.



  5. 5

    IS THAT WHAT THEY'RE CALLING COLT-45 BEER THESE DAYS?

  6. mw says – reply to this


    6

    like jumping the shark?



  7. 7

    I always get heart palpatations with any allergy med. So this story could be true. Everyone reacts differently to meds.



  8. 8

    could be true i cant use it either makes me very jumpy and my heart fast and cant be still



  9. 9

    well now that i have read this posting for a 2nd time i wonder what child wrote it? it says her hands were sharking????? no wonder they had to talk her in
    and thats not the only error in the posting lol



  10. 10

    …one reason could be that she could have taken some recalled benadryl, I know that pharmacies have been taking it off the shelves left and right. It had been recalled along with a plethora of other tylenol products all from McNeil-the maker of Benadryl



  11. 11

    Re: Dixie77 – I am allergic to benadryl. Not the dyes. This took forever to figure out, testing and all, and whenever I must see other doctors besides my normal ones I get mockery.



  12. 12

    I have reactions to Benadryl, too. I don't take them with alcohol though :)



  13. 13

    Re: Dixie77 – you're probably right. well, in texas we call them 'asps'… but texas isn't the whole south… although we'd like to think so :)



  14. 14

    Benadryl is used as a cheap, readily available deliriant. People take large doses and fight their way through the drowsiness for the effect. Doctors assert that diphenhydramine, the active ingredient in Benadryl AND OTC sleeping pills, is non-addictive. Physically that is probably true. Psychologically, diphenhydramine is very addictive. This is also considered a mild sedative and is used by people to relieve anxiety.



  15. 15

    Not a lot of people know this, but Benadryl was the precursor to Prozac. In a lot of people, it does have a sedating effect and is used to alleviate a lot of allergic reactions, such as reactions to other medications. However, if you read the label on the box, it says it can create nervousness and excitability. The same ingredient, diphenhydramine, is what is found in the "PM" formulas of Tylenol, Advil and such. I usually am mildly sedated from Benadryl, but I did have a reaction like this to it once. Mixing any drugs with alcohol and/or other drugs can have various effects on various people.



  16. 16

    Glad she is ok.



  17. 17

    It can give you a bad reaction Perez. Its totally true. I was hospitalized once because it caused my heart rate to increase to nearly 200bpms once. I was actually given it in the ER to calm my anxiety due to a heart problem and they gave me benadryl in an IV, it had the opposite reaction. I since cannot take benadryl, it puts me in the Hospital every time!



  18. 18

    even though she's a revoering alkie i wouldn't knock the Benadryl danger. my ex-BF took it oce and had heart palpitations and passed out. i had to take him to the ER and they had to give him an EKG b/c they thought something went wrong with his hear.

    i wouldn't touch that shit!